# SDR MALA020140

- Difficulty date: January 24, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 9804441
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During Line Check, noted several Emergency lights Inop.  Maintenance removed and replaced battery pack PN/on 61-0478-9, SN/on 9804441 at 22LN. IAW SF340 AMM 33-50-10-4.
